Alert archive / Ohio / Gale Warnings in 2015
Gale Warning 23, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Apr 9, 2015, 3:32 PM EDT. It took effect at Apr 10, 2015, 6:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2015, 3:32 PM EDT (19:32 UTC)
- In effect from
- Apr 10, 2015, 6:00 AM EDT
- Expired
- Apr 10, 2015, 3:18 PM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
571 WHUS71 KCLE 091932 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT THU APR 9 2015 LEZ061-142>149-162>169-100345- /O.NEW.KCLE.GL.W.0023.150410T1000Z-150410T2000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 332 PM EDT THU APR 9 2015 ...GALE WARNING IN EFFECT FROM 6 AM TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM EDT FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS BY LATE TONIGHT THEN INCREASE TO 35 KNOT GALES FRIDAY MORNING WITH THE PASSAGE OF A COLD FRONT. WINDS WILL START TO DIMINISH MID TO LATE FRIDAY AFTERNOON. * WAVES: WILL BUILD TO A PEAK OF 7 TO 10 FEET IN ICE FREE AREAS BY MIDDAY FRIDAY THEN START TO SUBSIDE LATE FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
966 WHUS71 KCLE 100207 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT THU APR 9 2015 LEZ061-142>149-162>169-101015- /O.CON.KCLE.GL.W.0023.150410T1000Z-150410T2000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 PM EDT THU APR 9 2015 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM EDT FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS OVER NIGHT AND THEN INCREASE TO 35 KNOT GALES FRIDAY MORNING WITH THE PASSAGE OF A COLD FRONT. WINDS WILL START TO DIMINISH MID TO LATE FRIDAY AFTERNOON. * WAVES: WILL BUILD TO A PEAK OF 7 TO 12 FEET IN ICE FREE AREAS BY MIDDAY FRIDAY THEN START TO SUBSIDE LATE FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
303 WHUS71 KCLE 100808 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EDT FRI APR 10 2015 LEZ061-142>149-162>169-101800- /O.CON.KCLE.GL.W.0023.150410T1000Z-150410T2000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 408 AM EDT FRI APR 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS WILL SHIFT TO WEST- SOUTHWEST AND INCREASE TO 35 KNOT GALES WITH THE PASSAGE OF A COLD FRONT THIS MORNING. WINDS WILL START TO DIMINISH MID TO LATE AFTERNOON TODAY. * WAVES: WILL BUILD TO A PEAK OF 5 TO 8 FEET IN ICE FREE AREAS BY MIDDAY FRIDAY THEN START TO SUBSIDE LATE FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
366 WHUS71 KCLE 101331 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EDT FRI APR 10 2015 LEZ061-142>149-162>169-102000- /O.CON.KCLE.GL.W.0023.000000T0000Z-150410T2000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 931 AM EDT FRI APR 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: SOUTHWEST GALES TO 35 KNOTS WILL START TO DIMINISH MID TO LATE AFTERNOON TODAY. * WAVES: IN ICE FREE AREAS WILL RUN 5 TO 9 FEET THROUGH MID AFTERNOON THEN START TO SUBSIDE LATE TODAY AND TONIGHT. * WATER LEVELS: THE WESTERN BASIN MAY SEE WATER LEVELS BRIEFLY DROP AROUND OR JUST BELOW THE CRITICAL MARK FOR SAFE NAVIGATION INTO MID AFTERNOON THEN WATER LEVELS WILL RISE AS WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
736 WHUS71 KCLE 101918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 318 PM EDT FRI APR 10 2015 LEZ142>149-110200- /O.CAN.KCLE.GL.W.0023.000000T0000Z-150410T2000Z/ /O.NEW.KCLE.SC.Y.0005.150410T1918Z-150411T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 318 PM EDT FRI APR 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST WINDS 20 TO 30 KNOTS WILL QUICKLY DIMINISH TO 10 TO 20 KNOTS THROUGH THE EVENING. * WAVES: IN ICE FREE AREAS OF 3 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-102030- /O.CAN.KCLE.GL.W.0023.000000T0000Z-150410T2000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 318 PM EDT FRI APR 10 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS ARE DIMINISHING BELOW GALE FORCE. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Apr 9, 1:00 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 9, 1:00 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EDT THU APR 9 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE IN THE PLAINS WILL MOVE INTO THE GREAT
LAKES TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
REGION INTO FRIDAY AS A RESULT. A COLD FRONT WILL COME THROUGH THE
AREA FRIDAY...FOLLOWED BY HIGH PRESSURE ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...NO BIG CHANGES FOR THE AFTERNOON.
ORIGINAL...IN NORTHEAST COUNTIES...PATCHY DENSE FOG WILL CONTINUE
FOR THE NEXT FEW HOURS...EXPECTED TO ERODE AS CONVECTION MOVES
EAST. SECOND AREA OF CONVECTION DEVELOPING IN INDIANA ASSOCIATED
WITH THE LOW LEVEL JET AND AN OUTFLOW BOUNDARY. THIS FEATURE WILL
MOVE EAST INTO OHIO LATER THIS MORNING. CONVECTION WILL REFOCUS
THIS AFTERNOON WHEN THE LOW LEVEL JET INTENSIFIES WITH THE
DEEPENING LOW TO OUR WEST.WITH CONCERNS FOR SEVERE WEATHER...THE
BEST INSTABILITY WILL BE IN THE AFTERNOON...HOWEVER CONCERNED
ABOUT THE DEVELOPMENT IN INDIANA AND HOW THAT MAY LIMIT THE
CONVECTION IN OH AROUND THAT SAME TIME. IT IS POSSIBLE WE COULD
SEE A RESPECTABLE BREAK IN THE CONVECTION THIS AFTERNOON...WHICH
COULD ALLOW MORE TIME FOR THE AIR MASS TO DESTABILIZE AHEAD OF THE
FRONT. ANY REDEVELOPMENT TONIGHT WILL HAVE SEVERE POTENTIAL WITH
THE SYNOPTIC SCALE BOUNDARY MOVING TOWARDS THE REGION. THE SHEAR
IS IMPRESSIVE AND UNIDIRECTIONAL. WILL SEE STORMS MOVING AROUND
45MPH TO THE E/NE...WITH SOME DOWNBURST/DAMAGING WIND POTENTIAL.
FREEZING LEVEL IS AROUND 11K FT...SO HAIL CERTAINLY A POSSIBILITY.
PW VALUES UNUSUALLY HIGH...COMING IN AROUND 1.2-1.5"...WHICH IS 2
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR. THIS WILL
SUPPORT HIGH RAINFALL RATES WITH ANY STRONG CELL. THE RECENT RAIN
HAS REDUCED THE AMOUNT OF WATER THE BASINS CAN HANDLE BEFORE THEY
FLOOD...SO FLASH FLOODING AND ISOLATED RIVER FLOODING THREAT
HEIGHTENED AS WELL...MAINLY WHERE STORMS TRAIN. HAVE A FLASH FLOOD
WATCH FOR THE SOUTHERN 1/3RD OF COUNTIES AS THESE AREAS HAVE
RECEIVED THE MOST RAIN IN THE LAST FEW DAYS AND SUBSEQUENTLY ARE
MORE SUSCEPTIBLE TO FLASH FLOODING. CONDITIONS WILL CHANGE LITTLE
INTO THE OVERNIGHT HOURS SO CONTINUE WITH HIGH POPS FOR
THUNDERSTORMS.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
THE FRONT WILL PUSH THROUGH THE AREA EARLY FRIDAY WITH DISSIPATING
PRECIPITATION FROM WEST TO EAST. ON THE INCREASE WILL BE WINDS AS
BOUNDARY LAYER MIXING COULD SUPPORT WIND GUSTS TO 45 MPH.
TEMPERATURES WILL FALL IN THE AFTERNOON AS THE COLD AIR ADVECTION
MOVES IN...AND DEW POINTS WILL PLUMMET. THE SURFACE LOW WILL PASS
BY TO THE NORTH FRIDAY NIGHT...WITH ENOUGH SUPPORT FOR SOME LIGHT
RAIN SHOWERS...POSSIBLY MIXED WITH SOME SNOW FLAKES WHICH WILL
MELT ON CONTACT WITH THE GROUND. HIGH PRESSURE BUILDS IN FOR
SATURDAY WITH TEMPERATURES RETURNING TO NEAR NORMAL THROUGH
SUNDAY.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS IN GOOD AGREEMENT ON SUNDAY WITH HIGH PRESSURE SHIFTING EAST
OF THE FORECAST AREA AND MOVING OFF THE MID ATLANTIC COAST. SO
SUNDAY SHOULD BE WARMER AND DRY. TIMING OF THE NEXT SYSTEM STILL IN
DOUBT...GFS BRINGS WARM FRONT INTO AREA WITH CHANCE OF PRECIP MONDAY
NIGHT WHILE ECMWF A LITTLE SLOWER. FOR NOW WILL JUST GO LOW CHANCE
POPS MONDAY NIGHT. BOTH MODELS CONTINUE TO MOVE THE NEXT WAVE
THROUGH ON TUESDAY.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ROUNDS OF SHRA/TSRA WILL CONTINUE TO AFFECT THE AREA INTO FRI
MORNING UNTIL A COLD FRONT SWEEPS ACROSS THE AREA TO END THE THREAT.
WIDESPREAD VFR SHOULD BE THE PREDOMINATE CONDITIONS OUTSIDE OF THE
CONVECTION WITH AREAS OF MVFR/LOCAL IFR IN THE HEAVIER TSRA. SOUTH
TO SSW WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT TO BE GUSTING
25 TO 35 KNOTS TONIGHT WITH GUSTS AROUND 40 KNOTS ON FRI. THE
STRONGER TSRA CAN EASILY PRODUCE GUSTS TO 50 KNOTS WITH SOME LARGE
HAIL POSSIBLE.
.OUTLOOK..SOME NON VFR POSSIBLE ACROSS NRN OH/NW PA LATE FRIDAY AND
FRI NIGHT THEN JUST NW PA FOR EARLY SATURDAY MORNING. NON VFR
POSSIBLE AGAIN FOR MONDAY.
&&
.MARINE...
EAST-NORTHEAST WINDS ON THE LAKE WILL VEER TO THE SOUTH-SOUTHEAST
DURING THE AFTERNOON HOURS AS A WARM FRONT LIFTS NORTHWARD. WINDS
WILL THEN STEADILY INCREASE AHEAD OF A COLD FRONT THAT IS EXPECTED
TO CROSS THE LAKE FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE
NEEDED FOR THE WEST OF WILLOWICK WHERE THERE IS OPEN WATER LATE
TONIGHT AND THROUGH THE DAY FRIDAY. NOT EXPECTING SUSTAINED WINDS TO
EXCEED 30 KNOTS OVER THE STABLE LAKE...EXCEPT POSSIBLY FOR A SHORT
TIME RIGHT WITH THE FRONTAL PASSAGE. THIS WILL HAVE TO BE MONITORED.
WINDS WILL DIMINISH FRIDAY EVENING AND WILL BE UNDER 15 KNOTS
THROUGH SATURDAY. HIGH PRESSURE THEN MOVE ACROSS THE LOWER
LAKES/OHIO VALLEY OVER THE WEEKEND. A COLD FRONT LOOKS TO CROSS THE
LAKE MONDAY MORNING.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ029>032-
036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...JAMISON
NEAR TERM...JAMISON/TK
SHORT TERM...JAMISON
LONG TERM...DJB
AVIATION...ADAMS
MARINE...DJB/OUDEMANHazardous weather outlook, Apr 9, 3:45 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT THU APR 9 2015 OHZ003-006>014-017>023-027-028-033-089-PAZ001>003-100745- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 345 AM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG IS EXPECTED MAINLY IN NORTHEAST COUNTIES THIS MORNING. THUNDERSTORMS ARE LIKELY TODAY THROUGH TONIGHT. THESE STORMS COULD CAUSE DAMAGING WINDS...LARGE HAIL...AND LOTS OF LIGHTNING. FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL INCREASE TO 20 TO 30 MPH WITH WIND GUSTS UPWARDS OF 45 MPH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ029>032-036>038-047-100745- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 345 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A HEIGHTENED RISK OF FLASH FLOODING AS ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING THROUGH EARLY FRIDAY MORNING. THUNDERSTORMS THAT DEVELOP COULD ALSO PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WINDS WILL INCREASE TO 20 TO 30 MPH WITH WIND GUSTS UPWARDS OF 45 MPH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-100745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 345 AM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:33 AM EDT | Flash Flood Watch | CLE | Ashland, Holmes, Knox, Marion, Morrow, Richland and 2 more | 27 hr |
| Apr 9, 5:42 AM EDT | Areal Flood Warning | CLE | Knox | 3 hr |
| Apr 9, 6:46 AM EDT | River Flood Warning | CLE | Marion | 46 hr |
| Apr 9, 10:54 AM EDT | River Flood Warning | CLE | Marion | 8 days |
| Apr 9, 3:15 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 8 days |
| Apr 9, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 44 min |
| Apr 9, 5:02 PM EDT | Tornado Warning | CLE | Hancock, Sandusky, Seneca, Wood | 26 min |
| Apr 9, 6:03 PM EDT | Special Marine Warning | CLE | 72 min | |
| Apr 9, 7:51 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 54 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.